# SDR UALA2009063001876

- Difficulty date: June 26, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 36,718 hours, 10,014 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Seats 3h & 4b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT POS 3(H) 4(B) EMERGENCY LIGHT ASSY MISSING.  CHANGED EMERGENCY LIGHT AT 3H AND 4B, OPS CHECKED OKAY.
